# SDR DALA2023032002052

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 91,813 hours, 42,380 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3220 - ATO - DUE TO AUTO THROTTLE ISSUE (DISENGAGED). CREW ISSUED A FCP. CORRECTIVE ACTION: AFS TEST OK. NO FAILURES NOTED. OK FOR SERVICE. (4033032)
